Alert archive / Pennsylvania / Flash Flood Warnings in 2013

Flash Flood Warning 6, NWS Binghamton, NY

June 24, 2013Luzerne County, Wyoming County, Pennsylvania

NWS Binghamton, NY issued this flash flood warning at Jun 24, 2013, 4:36 PM EDT for Luzerne County, Wyoming County, Pennsylvania. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 24, 2013, 4:36 PM EDT (20:36 UTC)
Expired
Jun 24, 2013, 7:30 PM EDT
In force
3 hr
Issued by
NWS Binghamton, NY
Area
Storm-based polygon
Flood severity
None

Counties Luzerne County, PA, Wyoming County, PA

The radar

The Binghamton radar (KBGM), 86 km from the middle of the area, began a volume at 20:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 8.6 hours before the alert went out and 218 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Phillips Aaf/Abe, MD at 12:00Z on 2013-06-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 705 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Phillips Aaf/Abe, MD at 12:00Z on 2013-06-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 16 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
705 J/kg
Mixed-layer CIN
-105 J/kg
Mixed-layer LCL
1279 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
16 m²/s²
0-3 km storm-relative helicity
55 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

621 
WGUS51 KBGM 242036
FFWBGM
PAC079-131-242330-
/O.NEW.KBGM.FF.W.0006.130624T2036Z-130624T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BINGHAMTON NY
436 PM EDT MON JUN 24 2013

THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTH CENTRAL LUZERNE COUNTY IN NORTHEAST PENNSYLVANIA...
  SOUTHERN WYOMING COUNTY IN NORTHEAST PENNSYLVANIA...

* UNTIL 730 PM EDT

* AT 431 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
  AREA OF EXCESSIVE RAINFALL OVER THE WARNED AREA.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO HARVEYS
  LAKE...BEAUMONT...EVANS FALLS...FALLS AND NOXEN.

RAPID FLOODING OF STREAMS...CREEKS...URBAN...AND POOR DRAINAGE AREAS
IS LIKELY IN AND NEAR THESE LOCATIONS.

WHEN YOU CAN DO SO SAFELY...PLEASE REPORT FLOODING TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE AT 1-888-603-1402...OR BY EMAIL
AT BGM.STORMREPORT@NOAA.GOV.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

LAT...LON 4150 7611 4152 7584 4144 7582 4143 7583
      4140 7583 4138 7581 4134 7580 4132 7611

$$

DGM
1 follow-up statement
600 
WGUS71 KBGM 242225
FFSBGM

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
625 PM EDT MON JUN 24 2013

PAC079-131-242330-
/O.CON.KBGM.FF.W.0006.000000T0000Z-130624T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LUZERNE PA-WYOMING PA-
625 PM EDT MON JUN 24 2013

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 730 PM EDT FOR
SOUTHERN WYOMING AND NORTH CENTRAL LUZERNE COUNTIES...

AT 616 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED LIGHT 
TO MODERATE RAIN CONTINUED TO FALL OVER THE WARNING AREA. WHILE 
ADDITIONAL HEAVY RAIN IS UNLIKELY...RUNOFF FROM PREVIOUS RAINFALL 
WILL TO BRING THE THREAT OF FLASH FLOODING. 

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO HARVEYS
  LAKE...BEAUMONT...EVANS FALLS...FALLS AND NOXEN.

WHEN YOU CAN DO SO SAFELY...PLEASE REPORT FLOODING TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE AT 1-888-603-1402...OR BY EMAIL
AT BGM.STORMREPORT@NOAA.GOV.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.

&&

LAT...LON 4150 7611 4152 7584 4144 7582 4143 7583
      4140 7583 4138 7581 4134 7580 4132 7611

$$

DGM

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Binghamton, NY wrote its last area forecast discussion before this flash flood warning went out at Jun 24, 4:32 PM EDT, 4 minutes earlier.

Area forecast discussion, Jun 24, 4:32 PM EDT, 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BINGHAMTON NY
432 PM EDT MON JUN 24 2013

.SYNOPSIS...
AN UPPER LEVEL LOW WILL SLOWLY MOVE THROUGH NEW YORK AND
PENNSYLVANIA THIS EVENING. THIS LOW WILL BRING SLOW MOVING
THUNDERSTORMS TO AREAS THAT WERE HIT BY HEAVY RAIN YESTERDAY. THIS
WILL LEAD TO THE POSSIBILITY OF FLASH FLOODING AND SEVERE
THUNDERSTORMS FOR PORTIONS OF CENTRAL NEW YORK AND NORTHEAST
PENNSYLVANIA THIS EVENING. WARM AND HUMID CONDITIONS WILL CONTINUE FOR
THE NEXT SEVERAL DAYS. SCATTERED SHOWERS AND THUNDERSTORMS WILL
AGAIN BE POSSIBLE EACH AFTERNOON AS WEAK DISTURBANCES PASS THROUGH
THE REGION.

&&

.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
FLASH FLOOD WATCH EXPANDED TO UPPER MOHAWK SOUTH TO THE WRN
CATSKILLS.

PREVIOUS DSCN BELOW...
RADAR SHOWS SCT TO NUMEROUS THUNDERSTORMS ACRS
MUCH OF CENTRAL NY AND NORTHEAST PA. THE THUNDERSTORM ACVTY WAS
CLEARING OUT OF THE FINGER LAKES TO STEUBEN CO. THERE WAS MAINLY
LARGE HAIL SVR REPORTS WITH SPORADIC HIGH WINDS REPORTS. THE
STORMS WERE FORMING IN RESPONSE TO A WELL DEFINED UPPER LEVEL LOW
MOVING ACRS PA AND SRN NY. THIS FEATURE HAD A COLD POOL AT 500 MB
ARND -12C WHICH WAS LEADING TO STEEP MID LVL LAPSE RATES
COINCIDING WITH MAX DIURNAL HEATING. CAPES AS PER SPC MESOANALYSIS
WERE RANGING FROM 2000 TO OVER 3000 J/KG. THIS WAS LEADING TO
PULSE TYPE STORMS THAT WERE PRODUCING OCCASIONAL LARGE HAIL AND
HIGH WIND REPORTS. THE WIND SHEAR WAS RATHER WEAK LEADING TO
SLOWER MOVING STORMS AND LOCALLY HEAVY RAINFALL. ISSUED AN FFA FOR
COUNTIES IN SC NY AND NE PA WHERE HEAVY RAIN FELL YESTERDAY. LOOKS
LIKE FF THREAT WILL CONT FOR ANOTHER HOUR OR TWO IN THESE
AREAS...EXCEPT FOR STEUBEN AND SCHULYER CO/S WHERE STORMS ARE
OVER. WILL CANCEL FOR THESE TWO COUNTIES. WILL EXPAND FF WATCH TO
THE NE WHERE STORMS ARE CLUSTERING IN ONEIDA...MADISON...CHENANGO
AND DELAWARE CO/S.

AFTER UPR LVL LEVEL PASS BY ARND 00Z...BELIEVE ACTY WILL DIMINISH
QUICKLY. THERE WILL BE WIDESPREAD VALLEY FOG LATE TONIGHT WITH ALL
THE RAIN.

&&

.SHORT TERM /6 AM TUESDAY MORNING THROUGH THURSDAY/...
FOR TUESDAY...CENTRAL NY AND NORTHEAST PA WILL LIE AT THE SOUTHERN
EDGE OF THE WESTERLIES. THE MODELS HAVE AT LEAST ONE SHORT WAVE
RIPPLING THRU NY AND PA TUESDAY WITH VARYING DEGREES OF INSTABILITY.
THE GFS HAS THE BEST TIMING FOR THE SHORT WAVE FOR THUNDERSTORMS
SINCE IT COMES THRU DURG AFTERNOON. ACCORDINGLY...THE LOW LEVEL
FLO AND MOISTURE ADVTN AHEAD OF THE WAVE LEADS TO INSTABILITY WITH
CAPES BETWEEN 1500 AND 2000 J/KG ON THE GFS TUE PM. THE NAM IS
WEAKER WITH THE SHRT WAVE AND THEREFORE DOES NOT HAVE AS MUCH
CAPE. BUT THE NAM MODEL REFLECTIVITY SUGGESTS QUITE A BIT OF
SHRA/TSRA DEVELOPING IN THE MORNING AND EARLY AFTERNOON. THE EURO
IS SIMILAR TO THE GFS WITH MORE AFTERNOON INSTABILITY AS A WEAK
SHRT WAVE ARRIVES BY AFTERNOON. CMC IS IN BTWN SUGGESTING PEAK
CAPE ARND 18Z. I BELIEVE THE NAM AND CMC ARE CONVECTING OUT A
LITTLE EARLY. SINCE THE FORCING WILL BE RATHER WEAK BELIEVE
DIURNAL CYCLE OF HEATING WILL BE MORE DOMINATE AND FAVOR THE EURO
AND GFS/S IDEA OF MORE AFTERNOON TSRA. THEREFORE FOR TUESDAY HAVE
POPS PEAKING IN AFTERNOON AND TAPERING DOWN DURING NIGHT.

FOR WEDNESDAY...MODELS BEGIN TO DIVERGE WITH REGARDS TO THE NEXT SHORT
WAVE MOVING THRU THE GREAT LAKES. THE NAM IS VERY INDISTINCT WITH
SOME SMALL FEATURES MIXED IN WITH WHAT LOOKS LIKE MODEL
CONVECTIVE-INDUCED WAVES ON THE SOUTHERN EDGE OF THE WESTERLIES. THE
GFS IS STRGR WITH TUESDAY/S SHRT WAVE AND THERFORE HAS SIGNIFICANT
LL DRY ADVECTION TUE NGT BEHIND THIS WAVE...MAKING WEDNESDAY MORE
STBL. IT WILL TAKE MORE TIME FOR SOUTHERLY WINDS AHEAD OF THE NEXT
WAVE TO ADVECT HIGHER MOISTURE BACK IN AND THEREFORE INSTABILITY IS
WEAKER WED. THE EURO BRINGS IN A MORE WELL DEFINED SHORT WAVE WED AND
A STRGR SOUTHERLY SURGE OF LL MOISTURE AND INSTABILITY PEAKING
INSTABILITY AGAIN WED AFTERNOON. THIS SUGGESTS ANOTHER DIURNALLY
DRIVEN CONVECTIVE DAY. AGAIN...GIVEN CONVECTION...WEAKER FORCING
AND MODEL UNCERTAINTY WILL JUST HAVE CHC POPS WITH A DIURNAL
MAXIMUM IN POP.

THURSDAY GETS EVEN FUZZIER...WITH THE NAM SUGGESTING A MAJOR SVR
OUTBREAK NE PA/C NY WITH A VERY STRG WAVE ALOFT MOVING INTO THE
ERN LAKES ALONG WITH A 996 MB SFC LO TRACKING JUST NORTH OF LAKE
ONTARIO. CAPES ON THE NAM EXCEED 2000 J/KG WITH VERY STRG SHEAR.
THE GFS IS FARTHER SOUTH AND WEAKER WITH THE SFC LO AND THEREFORE
THE INSTABILITY AND SHEAR IS LESS. THE EURO IS THE WEAKEST WITH
THE SFC LO AND UPR LVL FEATURE BUT STILL HAS SOME INSTABILITY AND
SOME SHEAR. SO WILL KEEP CHC POPS AGAIN FOR THURSDAY BUT NOT
DELINATE MORNING VS AFTERNOON SINCE THERE IS A POTENTIAL FOR A
MORE STRGLY FORCED EVENT AND HENCE THE STORMS MAY NOT BE AS
DIURNALLY DRIVEN. TOO ERLY TO TELL IF THERE WILL BE A SIGNIFICANT
SVR THREAT THURSDAY AS NAM LIKELY IS OVERDOING THE INTENSITY OF
THURSDAY WAVE DUE TO CONVECTIVE FEEDBACK.

&&

.LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...
VERY UNSETTLED CONDITIONS APPEAR TO BE IN THE OFFERING FOR MUCH OF
THE EXTENDED TIME FRAME AS A BLOCKY MID-LATITUDE HEIGHT PATTERN
DEVELOPS OVER THE WESTERN HEMISPHERE. LONG RANGE FCST GUIDANCE IN
FAIRLY GOOD AGREEMENT THAT A STRONG RIDGE OF HIGH PRESSURE WILL
DEVELOP ACROSS THE NORTHERN ATLANTIC WITH A SIMILAR RIDGE ALSO
EXPECTED TO STRAIGHTEN OVER TIME ACROSS THE INTERMOUNTAIN WEST AND
ROCKY MOUNTAINS. IN BETWEEN THESE FEATURES...A DEVELOPING TROUGH
SOUTH OF HUDSON BAY WILL STRENGTHEN AND DIG SOUTH INTO THE GREAT
LAKES AND EVENTUALLY FURTHER SOUTH INTO THE OHIO AND TENNESSEE
RIVER VALLEYS. QUICK LOOK AT THE GEFS 500-HPA HEIGHT ANOMALIES
SUGGESTS THE DEVELOPING RIDGE ACROSS THE INTERMOUNTAIN WEST WILL
APPROACH 2-3 STANDARD DEVIATIONS (SDS) ABOVE NORMAL...WITH THE
NORTHERN ATLANTIC MEMBER APPROACHING 1-2 SDS.

ALL TOLD...UPPER PATTERN WILL BE A BIT OMINOUS FOR PORTIONS OF THE
EAST COAST AS AN EXTENDED PERIOD OF LOW-LEVEL MOISTURE ADVECTION
FROM THE GULF OF MEXICO AND WESTERN ATLANTIC TRANSCEND THE
MID-ATLANTIC AND NORTHEASTERN STATES. CONSIDERING FAVORABLE MODEL
AGREEMENT THIS FAR OUT AND THE RECOGNITION OF A DEVELOPING
SYNOPTIC PATTERN CAPABLE OF HEAVY RAINFALL...HAVE INCREASED POPS
INTO THE HIGH CHC CATEGORY THROUGH THE DURATION OF THE EXTENDED
TIME FRAME. THIS DEVELOPING PATTERN CERTAINLY WARRANTS CONTINUED
MONITORING AND FUTURE MODEL RUNS PROMISE TO BE BOTH INTERESTING
AND POTENTIALLY CONCERNING.

&&

.AVIATION /21Z MONDAY THROUGH SATURDAY/...
UPDATE FOR THE UPCOMING 18Z PACKAGE... SHRA/TSRA ARE STILL
EXPECTED TO FIRE THIS AFTN...AND IMPACT MOST OF OUR TERMINAL SITES
IN THE 18-22Z TIME FRAME. FOR NOW...WE'VE INSERTED TSRA IN THE
MOST LIKELY 2-HOUR TIME PD AT EACH LOCALE...WITH SUBTLE TIMING TWEAKS
ALMOST CERTAINLY TO FOLLOW THIS AFTN.

CONVECTION WINDS DOWN BY EARLY EVE...WITH AREAS OF FOG OVERNIGHT.
ONCE AGN...KELM SHOULD SEE IFR/LIFR CONDS...SPCLY IF HVYR RAINS
DVLP THIS AFTN. FOR NOW...WE'VE ONLY INDICATED MVFR ELSEWHERE.

TUE...MORE SHRA/TSRA ARE EXPECTED TO DVLP IN THE AFTN...AS ANOTHER
UPR-LVL DISTURBANCE APPCHS. ATTM...IT APPEARS THAT MOST OF THE
ACTIVITY WILL OCCUR AFTER 18Z...AND THUS WILL NOT BE INCLUDED IN
THIS FCST.

OUTLOOK...WED THROUGH FRI...

RESTRICTIONS ARE STILL PSBL EACH DAY...MAINLY IN THE
AFTN/EVE...WITH AT LEAST SCTD SHRA/TSRA FORESEEN. PATCHES OF
OVERNIGHT/EARLY AM LOW CLDS/FOG ALSO STILL SEEM LIKELY.

&&

.BGM WATCHES/WARNINGS/ADVISORIES...
PA...FLASH FLOOD WATCH UNTIL 9 PM EDT THIS EVENING FOR PAZ038>040-
     043.
NY...FLASH FLOOD WATCH UNTIL 9 PM EDT THIS EVENING FOR NYZ009-024-
     036-037-045-046-055-057-062.

&&

SYNOPSIS...DJN
NEAR TERM...DJN
SHORT TERM...DJN
LONG TERM...CMG
AVIATION...DJP/MLJ
Hazardous weather outlook, Jun 24, 3:28 PM EDT, 1 hour 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BINGHAMTON NY
328 PM EDT MON JUN 24 2013

NYZ009-015>018-036-037-044>046-056-057-062-PAZ040-044-047-048-072-
251930-
NORTHERN ONEIDA-YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-MADISON-
SOUTHERN ONEIDA-CORTLAND-CHENANGO-OTSEGO-BROOME-DELAWARE-SULLIVAN-
NORTHERN WAYNE-LACKAWANNA-LUZERNE-PIKE-SOUTHERN WAYNE-
328 PM EDT MON JUN 24 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW
YORK...SOUTHEASTERN NEW YORK AND NORTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT.

...POTENTIAL FOR THUNDERSTORMS WITH HEAVY RAIN LARGE HAIL AND
FREQUENT LIGHTNING THIS EVENING...
SCATTERED TO NUMEROUS THUNDERSTORMS WILL LAST UNTIL MID EVENING. SOME
OF THE STORMS WILL HAVE HEAVY RAINFALL WHICH COULD CAUSE LOCALIZED
POOR DRAINAGE...URBAN AND LOW-LYING FLOODING. IN ADDITION, THUNDERSTORMS
ALSO WILL HAVE THE POTENTIAL FOR LARGE HAIL AND FREQUENT
LIGHTNING.

LISTEN TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR THE LATEST
UPDATES ON THIS SITUATION. YOU COULD ALSO VISIT OUR WEBSITE AT
HTTP://WEATHER.GOV/BGM

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

SCATTERED THUNDERSTORMS ARE EXPECTED DAILY TUESDAY THROUGH
SATURDAY. THIS MAY CAUSE PARTS OF THE AREA TO BECOME MORE
VULNERABLE TO LOCALIZED FLOODING WHERE REPEATED BATCHES OF RAIN
OCCUR. ALSO...SOME STORMS TUESDAY AND WEDNESDAY COULD CONTAIN
GUSTY WINDS OR HAIL.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS EVENING AND
POSSIBLY AGAIN TUESDAY AND WEDNESDAY AT LEAST.

NYZ022>025-055-PAZ038-039-043-251930-
STEUBEN-SCHUYLER-CHEMUNG-TOMPKINS-TIOGA-BRADFORD-SUSQUEHANNA-WYOMING-
328 PM EDT MON JUN 24 2013

...FLASH FLOOD WATCH IN EFFECT UNTIL 9 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK AND
NORTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

...POTENTIAL FOR THUNDERSTORMS WITH LARGE HAIL AND FREQUENT
LIGHTNING THIS EVENING...
SCATTERED TO NUMEROUS THUNDERSTORMS WILL LAST UNTIL MID EVENING.
THUNDERSTORMS ALSO WILL HAVE THE POTENTIAL FOR LARGE HAIL AND
FREQUENT LIGHTNING IN ADDITION TO EXCESSIVE RAINFALL AND FLASH
FLOODING.

LISTEN TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR THE LATEST
UPDATES ON THIS SITUATION. YOU COULD ALSO VISIT OUR WEBSITE AT
HTTP://WEATHER.GOV/BGM

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

SCATTERED THUNDERSTORMS ARE EXPECTED DAILY TUESDAY THROUGH
SATURDAY. THIS MAY CAUSE PARTS OF THE AREA TO BECOME MORE
VULNERABLE TO LOCALIZED FLOODING WHERE REPEATED BATCHES OF RAIN
OCCUR. ALSO...SOME STORMS TUESDAY AND WEDNESDAY COULD CONTAIN
GUSTY WINDS OR HAIL.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS EVENING AND
POSSIBLY AGAIN TUESDAY AND WEDNESDAY AT LEAST.

DJN

In the hours before

Local storm report, Jun 24, 4:07 PM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
407 PM EDT MON JUN 24 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0335 PM     HAIL             CHENANGO BRIDGE         42.17N  75.87W
06/24/2013  E1.75 INCH       BROOME             NY   FACEBOOK

&&

HEDEN/PAS/PS/BLL
Local storm report, Jun 24, 4:09 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BINGHAMTON NY
409 PM EDT MON JUN 24 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0204 PM     HAIL             NEWFIELD                42.37N  76.58W
06/24/2013  M1.00 INCH       TOMPKINS           NY   PUBLIC

0209 PM     HAIL             3 SW CAYUGA             42.89N  76.77W
06/24/2013  E1.00 INCH       SENECA             NY   PUBLIC

0210 PM     HAIL             CAYUTA                  42.28N  76.70W
06/24/2013  M1.00 INCH       SCHUYLER           NY   PUBLIC

0215 PM     HAIL             HORSEHEADS              42.17N  76.83W
06/24/2013  M1.00 INCH       CHEMUNG            NY   PUBLIC

0229 PM     HAIL             VAN ETTEN               42.20N  76.55W
06/24/2013  M1.00 INCH       CHEMUNG            NY   PUBLIC

0230 PM     HAIL             WINDSOR                 42.08N  75.64W
06/24/2013  E0.88 INCH       BROOME             NY   PUBLIC

0258 PM     HAIL             ARARAT                  41.83N  75.52W
06/24/2013  E1.00 INCH       SUSQUEHANNA        PA   PUBLIC

0300 PM     HAIL             TROY                    41.78N  76.79W
06/24/2013  E1.00 INCH       BRADFORD           PA   FACEBOOK

0321 PM     TSTM WND DMG     BINGHAMTON              42.10N  75.91W
06/24/2013                   BROOME             NY   911 CALL CENTER

            POLES AND WIRES DOWN ON COLFAX ST.

0324 PM     TSTM WND DMG     VESTAL                  42.08N  76.05W
06/24/2013                   BROOME             NY   911 CALL CENTER

            TREES AND WIRES DOWN ACROSS ROAD

0330 PM     HAIL             PORT CRANE              42.17N  75.83W
06/24/2013  E1.00 INCH       BROOME             NY   PUBLIC

0335 PM     HAIL             CHENANGO BRIDGE         42.17N  75.87W
06/24/2013  E1.00 INCH       BROOME             NY   PUBLIC

0335 PM     HAIL             CHENANGO BRIDGE         42.17N  75.87W
06/24/2013  E1.75 INCH       BROOME             NY   FACEBOOK

0337 PM     HAIL             CHENANGO BRIDGE         42.17N  75.87W
06/24/2013  E1.00 INCH       BROOME             NY   PUBLIC

0340 PM     HAIL             CHENANGO BRIDGE         42.17N  75.87W
06/24/2013  E1.75 INCH       BROOME             NY   PUBLIC

0342 PM     TSTM WND DMG     GLEN AUBREY             42.26N  76.01W
06/24/2013                   BROOME             NY   PUBLIC

            WIRES AND TREES DOWN SOUTH OF GLEN AUBREY ON ROUTE 26

0355 PM     HAIL             CHENANGO BRIDGE         42.17N  75.87W
06/24/2013  E1.00 INCH       BROOME             NY   PUBLIC

0357 PM     TSTM WND DMG     KIRKWOOD                42.03N  75.78W
06/24/2013                   BROOME             NY   FIRE DEPT/RESCUE

            TREES AND WIRES DOWN

&&

HEDEN/PAS/PS/BLL
Local storm report, Jun 24, 4:29 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
429 PM EDT MON JUN 24 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0417 PM     HAIL             DALLAS                  41.33N  75.97W
06/24/2013  E1.75 INCH       LUZERNE            PA   PUBLIC

&&

HEDEN/PAS/PS/BLL
Local storm report, Jun 24, 4:32 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
432 PM EDT MON JUN 24 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0425 PM     HAIL             UTICA                   43.10N  75.23W
06/24/2013  E1.00 INCH       ONEIDA             NY   PUBLIC

&&

HEDEN/PAS/PS/BLL
Local storm report, Jun 24, 4:35 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
435 PM EDT MON JUN 24 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 PM     HAIL             2 SE BEAUMONT           41.40N  75.97W
06/24/2013  M1.75 INCH       WYOMING            PA   PUBLIC

&&

HEDEN/PAS/PS/BLL
Local storm report, Jun 24, 4:36 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BINGHAMTON NY
436 PM EDT MON JUN 24 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0204 PM     HAIL             NEWFIELD                42.37N  76.58W
06/24/2013  M1.00 INCH       TOMPKINS           NY   PUBLIC

0209 PM     HAIL             3 SW CAYUGA             42.89N  76.77W
06/24/2013  E1.00 INCH       SENECA             NY   PUBLIC

0210 PM     HAIL             CAYUTA                  42.28N  76.70W
06/24/2013  M1.00 INCH       SCHUYLER           NY   PUBLIC

0215 PM     HAIL             HORSEHEADS              42.17N  76.83W
06/24/2013  M1.00 INCH       CHEMUNG            NY   PUBLIC

0229 PM     HAIL             VAN ETTEN               42.20N  76.55W
06/24/2013  M1.00 INCH       CHEMUNG            NY   PUBLIC

0230 PM     HAIL             WINDSOR                 42.08N  75.64W
06/24/2013  E0.88 INCH       BROOME             NY   PUBLIC

0258 PM     HAIL             ARARAT                  41.83N  75.52W
06/24/2013  E1.00 INCH       SUSQUEHANNA        PA   PUBLIC

0300 PM     HAIL             TROY                    41.78N  76.79W
06/24/2013  E1.00 INCH       BRADFORD           PA   FACEBOOK

0321 PM     TSTM WND DMG     BINGHAMTON              42.10N  75.91W
06/24/2013                   BROOME             NY   911 CALL CENTER

            POLES AND WIRES DOWN ON COLFAX ST.

0324 PM     TSTM WND DMG     VESTAL                  42.08N  76.05W
06/24/2013                   BROOME             NY   911 CALL CENTER

            TREES AND WIRES DOWN ACROSS ROAD

0330 PM     HAIL             PORT CRANE              42.17N  75.83W
06/24/2013  E1.00 INCH       BROOME             NY   PUBLIC

0335 PM     HAIL             CHENANGO BRIDGE         42.17N  75.87W
06/24/2013  E1.00 INCH       BROOME             NY   PUBLIC

0335 PM     HAIL             CHENANGO BRIDGE         42.17N  75.87W
06/24/2013  E1.75 INCH       BROOME             NY   FACEBOOK

0337 PM     HAIL             CHENANGO BRIDGE         42.17N  75.87W
06/24/2013  E1.00 INCH       BROOME             NY   PUBLIC

0340 PM     HAIL             CHENANGO BRIDGE         42.17N  75.87W
06/24/2013  E1.75 INCH       BROOME             NY   PUBLIC

0342 PM     TSTM WND DMG     GLEN AUBREY             42.26N  76.01W
06/24/2013                   BROOME             NY   PUBLIC

            WIRES AND TREES DOWN SOUTH OF GLEN AUBREY ON ROUTE 26

0355 PM     HAIL             CHENANGO BRIDGE         42.17N  75.87W
06/24/2013  E1.00 INCH       BROOME             NY   PUBLIC

0357 PM     TSTM WND DMG     KIRKWOOD                42.03N  75.78W
06/24/2013                   BROOME             NY   FIRE DEPT/RESCUE

            TREES AND WIRES DOWN

0415 PM     HAIL             2 SE BEAUMONT           41.40N  75.97W
06/24/2013  M1.75 INCH       WYOMING            PA   PUBLIC

0417 PM     HAIL             DALLAS                  41.33N  75.97W
06/24/2013  E1.75 INCH       LUZERNE            PA   PUBLIC

0425 PM     HAIL             UTICA                   43.10N  75.23W
06/24/2013  E1.00 INCH       ONEIDA             NY   PUBLIC

&&

HEDEN/PAS/PS/BLL

The office that day

Everything else NWS Binghamton, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 23, 8:21 PM EDTFlash Flood WarningBGMBradford3 hr
Jun 24, 12:57 PM EDTSpecial Weather StatementBGMBradford63 min
Jun 24, 1:18 PM EDTSevere Thunderstorm WarningBGMBradford57 min
Jun 24, 1:56 PM EDTSevere Thunderstorm WarningBGMLackawanna, Susquehanna, Wyoming64 min
Jun 24, 2:19 PM EDTFlash Flood WarningBGMWyoming3 hr
Jun 24, 2:30 PM EDTFlash Flood WatchBGMBradford, Susquehanna, Wayne, Wyoming5 hr
Jun 24, 2:38 PM EDTSevere Thunderstorm WarningBGMSusquehanna, Wayne67 min
Jun 24, 3:10 PM EDTSevere Thunderstorm WarningBGMBradford65 min
Jun 24, 4:03 PM EDTSevere Thunderstorm WarningBGMLackawanna, Luzerne, Wyoming57 min
Jun 24, 4:24 PM EDTSevere Thunderstorm WarningBGMWyoming51 min

Nearby

Flash Flood Warnings in Pennsylvania, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.